# SDR SWAA2022082332700

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS492.4 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT 2022-375915 / [01] REPLACED WEB - INTERCOSTAL LOCATED BS492.4 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT. I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG: 143A0080 SHEET:23 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED; RII ITEM  SEE INDIVIDUAL SIGN OFF BELOW
